| APA |
Nagar, D. K., Bedoya-valencia, D., & Nadarajah, S. (2015). Multivariate generalization of the Gauss hypergeometric distribution. Hacettepe Journal of Mathematics and Statistics, 44(4), 933-948.
|
|
| AMA |
Nagar DK, Bedoya-valencia D, Nadarajah S. Multivariate generalization of the Gauss hypergeometric distribution. Hacettepe Journal of Mathematics and Statistics. August 2015;44(4):933-948.
|
|
| Chicago |
Nagar, Daya K., Danilo Bedoya-valencia, and Saralees Nadarajah. “Multivariate Generalization of the Gauss Hypergeometric Distribution”. Hacettepe Journal of Mathematics and Statistics 44, no. 4 (August 2015): 933-48.
|
|
| EndNote |
Nagar DK, Bedoya-valencia D, Nadarajah S (August 1, 2015) Multivariate generalization of the Gauss hypergeometric distribution. Hacettepe Journal of Mathematics and Statistics 44 4 933–948.
|
|
| IEEE |
D. K. Nagar, D. Bedoya-valencia, and S. Nadarajah, “Multivariate generalization of the Gauss hypergeometric distribution”, Hacettepe Journal of Mathematics and Statistics, vol. 44, no. 4, pp. 933–948, 2015.
|
|
| ISNAD |
Nagar, Daya K. et al. “Multivariate Generalization of the Gauss Hypergeometric Distribution”. Hacettepe Journal of Mathematics and Statistics 44/4 (August2015), 933-948.
|
|
| JAMA |
Nagar DK, Bedoya-valencia D, Nadarajah S. Multivariate generalization of the Gauss hypergeometric distribution. Hacettepe Journal of Mathematics and Statistics. 2015;44:933–948.
|
|
| MLA |
Nagar, Daya K. et al. “Multivariate Generalization of the Gauss Hypergeometric Distribution”. Hacettepe Journal of Mathematics and Statistics, vol. 44, no. 4, 2015, pp. 933-48.
|
|
| Vancouver |
Nagar DK, Bedoya-valencia D, Nadarajah S. Multivariate generalization of the Gauss hypergeometric distribution. Hacettepe Journal of Mathematics and Statistics. 2015;44(4):933-48.
|
|